# SDR ASOA2013110709337

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, LOWER AFT CORNER INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL AND DRILLED SERVICABLE, NEW, INTERCOSTAL TO FIT IAW SRM 51-40-00 AND 51-40-11.  INSTALLED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
